Alert archive / Puerto Rico / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS JSJ

August 23, 2016

NWS JSJ issued this flash flood watch at Aug 23, 2016, 8:34 AM CDT. It took effect at Aug 24, 2016, 1:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2016, 8:34 AM CDT (13:34 UTC)
In effect from
Aug 24, 2016, 1:00 AM CDT
Expired
Aug 24, 2016, 5:10 PM CDT
In force
16 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted.

799 
WGCA62 TJSJ 231334 CCA
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
934 AM AST TUE AUG 23 2016

...THE RISK OF FLASH FLOODING WILL INCREASE ACROSS THE U.S.
VIRGIN ISLANDS AND PUERTO RICO AS THE STRONG TROPICAL WAVE
MOVES OVER THE LOCAL REGION ON WEDNESDAY...

PRZ001>013-VIZ001-002-232200-
/O.NEW.TJSJ.FF.A.0004.160824T0600Z-160825T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS...
COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS...
MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA...
ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
934 AM AST TUE AUG 23 2016

...FLASH FLOOD WATCH IN EFFECT FROM EARLY WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL PUERTO RICO AND THE U.S. VIRGIN
  ISLANDS

* FROM EARLY WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT.

* A STRONG TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION ON
  WEDNESDAY...INCREASING SHOWER AND THUNDERSTORM ACTIVITY ACROSS
  THE U.S. VIRGIN ISLANDS AND PUERTO RICO. ALL INTERESTS SHOULD
  MONITOR THE PROGRESS OF THE EVOLUTION OF THIS WEATHER SCENARIO.

* THE POTENTIAL OF FLOODING RAINS IS HIGH FOR PUERTO RICO AND THE
  U.S. VIRGIN ISLANDS. RAINFALL TOTALS BETWEEN 2 AND 4 INCHES WITH
  LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH THIS STRONG TROPICAL
  WAVE. LOCALIZED FLASH FLOODING...LANDSLIDES AND ROCKFALL IN
  AREAS OF STEEP TERRAIN ARE LIKELY IN AREAS OF HEAVY RAINFALL. AT
  THIS TIME...THE AREAS MORE PRONE TO FLASH FLOODING ARE THE U.S.
  VIRGIN ISLANDS AND THE EASTERN HALF OF PUERTO RICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
895 
WGCA62 TJSJ 240043
FFASJU

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
843 PM AST TUE AUG 23 2016

...THE RISK OF FLASH FLOODING WILL INCREASE ACROSS THE U.S.
VIRGIN ISLANDS AND PUERTO RICO AS THE STRONG TROPICAL WAVE MOVES
OVER THE LOCAL REGION ON WEDNESDAY...

PRZ001>013-VIZ001-002-241200-
/O.CON.TJSJ.FF.A.0004.160824T0600Z-160825T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS...
COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS...
MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA...
ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
843 PM AST TUE AUG 23 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 AM AST WEDNESDAY
THROUGH WEDNESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS.

* FROM 2 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING

* A STRONG TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION 
  ON WEDNESDAY...INCREASING SHOWER AND THUNDERSTORM ACTIVITY 
  ACROSS THE U.S. VIRGIN ISLANDS AND PUERTO RICO. ALL INTERESTS 
  SHOULD MONITOR THE PROGRESS OF THE EVOLUTION OF THIS WEATHER 
  SCENARIO. 

* THE POTENTIAL OF FLOODING RAINS IS HIGH FOR PUERTO RICO AND 
  THE U.S. VIRGIN ISLANDS. RAINFALL TOTALS BETWEEN 2 AND 4 
  INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH THIS 
  STRONG TROPICAL WAVE. LOCALIZED FLASH FLOODING...LANDSLIDES 
  AND ROCKFALL IN AREAS OF STEEP TERRAIN ARE LIKELY IN AREAS OF 
  HEAVY RAINFALL. AT THIS TIME...THE AREAS MORE PRONE TO FLASH 
  FLOODING ARE THE U.S. VIRGIN ISLANDS AND THE EASTERN HALF OF 
  PUERTO RICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
632 
WGCA62 TJSJ 241051 AAA
FFASJU

FLASH FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
651 AM AST WED AUG 24 2016

...THE RISK OF FLASH FLOODING WILL INCREASE ACROSS THE U.S.
VIRGIN ISLANDS AND PUERTO RICO AS THE STRONG TROPICAL WAVE MOVES
OVER THE LOCAL REGION TODAY...

PRZ001>013-VIZ001-002-241900-
/O.CON.TJSJ.FF.A.0004.000000T0000Z-160825T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS...
COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS...
MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA...
ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
651 AM AST WED AUG 24 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS.

* THROUGH MIDNIGHT TONIGHT

* A STRONG TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION TODAY
  FROM ITS POSITION OVER THE LEEWARD ISLANDS THIS
  MORNING...INCREASING SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE
  U.S. VIRGIN ISLANDS AND PUERTO RICO. ALL INTERESTS SHOULD
  MONITOR THE PROGRESS OF THE EVOLUTION OF THIS WEATHER SCENARIO.

* THE POTENTIAL OF FLOODING RAINS IS HIGH FOR PUERTO RICO AND 
  THE U.S. VIRGIN ISLANDS. RAINFALL TOTALS BETWEEN 2 AND 4 
  INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH THIS 
  STRONG TROPICAL WAVE. LOCALIZED FLASH FLOODING...LANDSLIDES 
  AND ROCKFALL IN AREAS OF STEEP TERRAIN ARE LIKELY IN AREAS OF 
  HEAVY RAINFALL. AT THIS TIME...THE AREAS MORE PRONE TO FLASH 
  FLOODING ARE THE U.S. VIRGIN ISLANDS AND THE EASTERN HALF OF 
  PUERTO RICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
755 
WGCA62 TJSJ 242210
FFASJU

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
610 PM AST WED AUG 24 2016

...THE RISK FOR WIDESPREAD FLOODING WILL CONTINUE TO DECREASE...

PRZ001>013-VIZ001-002-242315-
/O.CAN.TJSJ.FF.A.0004.000000T0000Z-160825T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...RIO GRANDE...GUAYAMA...ARROYO...YABUCOA...SALINAS...
COCO...CAGUAS...ARECIBO...VEGA BAJA...MANATI...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...SAN SEBASTIAN...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...MAYAGUEZ...HORMIGUEROS...
MOCA...AGUADA...LUYANDO...CABO ROJO...GUANICA...LAJAS...CULEBRA...
ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
610 PM AST WED AUG 24 2016

...FLASH FLOOD WATCH HAS BEEN CANCELLED...

THE RISK FOR WIDESPREAD FLOODING WILL CONTINUE TO DECREASE THIS
EVENING AND TONIGHT...AS THE BULK OF MOISTURE ASSOCIATED WITH
INVEST 99L CONTINUES TO MOVE AWAY FROM THE FORECAST AREA.

ALTHOUGH PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN
POSSIBLE OVER THE REGIONAL WATERS...THE USVI AS WELL AS THE EASTERN
THIRD OF PUERTO RICO TONIGHT AND EARLY THURSDAY MORNING...ENVIROMENTAL
AND ATMOSPHERIC CONDITIONS DO NOT SUPPORT WIDESPREAD FLOODING TONIGHT.
AS A RESULT...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Aug 23, 2:58 AM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Aug 23, 2:58 AM CDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
358 AM AST TUE AUG 23 2016

.SYNOPSIS...Upper level ridge will remain over the region today,
maintaining a relatively fair weather pattern across the forecast
area. The ridge is expected to erode rapidly tonight and
Wednesday as a tropical wave located about 400 miles east-
southeast of the Lesser Antilles, moves close to the region.
Showers and thunderstorms associated with this wave will affect
the islands Wednesday and Thursday. Lingering Moisture will remain
across the region on Friday, with drier than normal conditions
expected over the upcoming weekend.

&&

.DISCUSSION...Radar observations overnight and early this morning
depicted isolated to scattered showers moving westward mostly
across the surrounding coastal waters, with few of them affecting
the U.S. Virgin Islands and Eastern sections of Puerto Rico.
Showers are expected to diminish today as drier and stable air
ahead of a tropical wave moves over the region. However, as usual,
the limited available moisture will combine with daytime heating
to produce afternoon showers and thunderstorms over Western and
interior sections of Puerto Rico.

The tropical wave around 400 miles to the east-southeast of the
Leeward Islands is forecast to move westward to west-northwestward
at 15 to 20 mph. At this translation speed the wave will reach the
Eastern Caribbean Wednesday morning and Puerto Rico and the U.S.
Virgin Islands Wednesday afternoon and Thursday. Showers
and thunderstorms with locally heavy rainfall and gusty winds will
likely affect the islands. Flooding in low lying areas and small
streams are also likely with this wave. Accordingly to the
National Hurricane Center (NHC), this wave has a tropical cyclone
formation potential of 60 percent through the next 48 hours.
Interests in the central and northern Lesser Antilles, the Virgin
Islands, and Puerto Rico should monitor the progress of this
system.

&&

.AVIATION...Few passing -SHRA/SHRA ovr coastal waters an en route
btw PR and Nrn Leeward islands. SCT ocnl BKN cld lyrs FL025...
FL050...w/brief VCSH til 23/14z across the USVI terminals, TJSJ, and
also TNCM and TKPK. Otherwise VFR conds expected through 23/15Z.
Diurnally induced SCT SHRA/ Isold TSRA psbl across central and
western PR after 23/17Z with psbl VCSH/VCTS mainly at TJMZ and N of
TJPS til 23/22Z.

&&

.MARINE...Marine conditions will deteriorate somewhat across the
regional waters as the tropical wave approaches from the east.
Seas of 2-4 feet will build to 4-6 feet late Wednesday into
Thursday...especially across the Atlantic Waters. Seas will
return to normal of 3-5 feet Friday into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  79  90  78 /  20  20  60  50
STT  90  79  88  78 /  20  50  60  60

&&

.SJU Watches/Warnings/Advisories...
PR...None.
VI...None.
AM...None.
&&

09/72
Hazardous weather outlook, Aug 23, 6:34 AM CDT, 2 hours before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
448 AM AST MARTES 23 DE AGOSTO DE 2016

AMZ710>745-PRZ001>013-232100-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
INTERIOR ESTE-CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-
NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
448 AM AST MARTES 23 DE AGOSTO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES
Y RAFAGAS DE VIENTOS BREVES ESTA TARDE A TRAVES DE PORCIONES DEL
OESTE Y INTERIOR DE PUERTO RICO.

.INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR INUNDACIONES
URBANAS Y DE RIACHUELOS A TRAVES DEL OESTE DE PUERTO RICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA VARIAS PLAYAS DEL NORTE DE PUERTO RICO.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES Y
JUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A TRAVES
DEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS SON
PROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN MAS
FAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS TARDE
ESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA A
PUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES DEBEN
MONITOREAR EL PROGRESO DE ESTE SISTEMA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR INUNDACIONES
Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN
JUAN.

AMZ715-725-VIZ001-002-232100-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
448 AM AST MARTES 23 DE AGOSTO DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES
PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS DEL NORTE DE SANTA CRUZ.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UNA ONDA TROPICAL FUERTE ALCANZARA LA REGION EL MIERCOLES
YJUEVES...AUMENTANDO LOS VIENTOS...LOS AGUACEROS Y TRONADAS A
TRAVESDEL AREA DE PRONOSTICO. INUNDACIONES URBANAS Y DE RIACHUELOS
SONPROBABLES. LAS CONDICIONES AMBIENTALES SE ESPERAN SE TORNEN
MASFAVORABLES PARA EL DESARROLLO DE UNA DEPRESION TROPICAL MAS
TARDEESTA SEMANA CUANDO SE PRONOSTICA QUE EL SISTEMA SE MUEVA CERCA
APUERTO RICO Y LAS ISLAS VIRGENES AMERICANAS. LOS INTERESES
DEBENMONITOREAR EL PROGRESO DE ESTE SISTEMA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN
EMBARGO...SELES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR
INUNDACIONESY CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE
METEOROLOGIA EN SANJUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:52 AM CDTSmall Craft AdvisoryJSJ48 hr

Nearby

Flash Flood Watches in Puerto Rico, 2016Flash Flood Watches in U.S. Virgin Islands, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.